JIANG Meiyue
Phone :86-10-62759434
Office :1477S


Ph. D,  Peking University, 1989

M. S.,  Peking University, 1986

B. S.,  Naval University of Engineering,  1983

Research Interests

Nonlinear Analysis, Nonlinear Differential Equations, Calculus of Variations.  (MathSciNet)

1. Hamiltonian Systems and Symplectic Geometry

2. Nonlinear Elliptic Equations

3. Variational Problems in BV Space

4. Discrete and Convex Geometry

Selected Publications

  • M. Jiang, L. Wang, J. Wei, “2\pi-Periodic solutions for the anisotropic affine curve shortening problem.” I, Calculus of Variations, 41(2011), 535-565, II, Discrete and Continuous Dynamical Systems, 36(2016), 785-803.
  • M. Jiang, “Minimizers of the Rudin-Osher-Fatemi Funtionals.” Advanced Nonlinear Studies, 14(2014), 31-46.
  • M. Jiang, M. Sun, “A Semilinear elliptic equation with double resonance, ” Acta Math. Sinica. 27(2011), 1233-1246 .
  • M. Jiang, “Remarks on the 2-dimensional L_p-Minkowski problem.” Advanced Nonlinear Studies, 10(2010), 297-303.